Volume 6, Number 2, 2021


Special issue on Nonlinear Functional Analysis and Partial Differential Equations
Dedicated to the Memory of Professor Felix E. Browder

Preface: S. Aizicovici, S. Reich and A. J. Zaslavski

Sergiu Aizicovici, Nikolaos S. Papageorgiou and Vasile Staicu
A multiplicity theorem for noncoercive (p,2)-equations

Viorel Barbu and Michael Röckner
Stochastic semilinear parabolic equations with~measures as initial data

Heinz H. Bauschke, Hui Ouyang and Xianfu Wang
On circumcenter mappings induced by nonexpansive operators

Anup Biswas
Existence and non-existence results for a class of semilinear nonlocal operators with exterior condition

Yuming Chen and Vitali Vougalter
Persistence of pulses for some reaction-diffusion equations

Ellina V. Grigorieva and Evgenii N. Khailov
Optimal strategies for achieving immune balance in a mathematical model of allergy treatment

Valeri Obukhovskii, Marco Spadini and Pietro Zecca
Browder asymptotic fixed point theorem and its application

Donal O'Regan
Maps with weakly sequentially closed graphs satisfying compactness conditions on countable sets

Biagio Ricceri
An alternative theorem for gradient systems

Shipra Singh and Simeon Reich
A multidimensional approach to traffic analysis

Wataru Takahashi
A strong convergence theorem under a new shrinking projection method for two demigeneralized mappings in a Banach space

Augusto Visintin
Structural compactness and stability of doubly nonlinear flowsn

Vitali Vougalter and Vitaly Volpert
On the existence of stationary solutions for some systems of non-Fredholm integro-differential equations with the bi-Laplacian

Wen Hsiang Wei
Nonlinear spectral resolution

Alexander J. Zaslavski
A nonintersection property for solutions of continuous time optimal control problems

Yokohama Publishers

yokohama publishers